Families of Dirac operators with applications to physics
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque no. S131  (1985), p. 323-340
@incollection{AST_1985__S131__323_0,
     author = {Singer, I. M.},
     title = {Families of Dirac operators with applications to physics},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     pages = {323-340},
     zbl = {0603.58054},
     mrnumber = {837207},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__S131__323_0}
}
Singer, I. M. Families of Dirac operators with applications to physics, in Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 323-340. http://www.numdam.org/item/AST_1985__S131__323_0/

[1] Alvarez (O.) and Singer (I. M.). - Still another view of chiral anomalies, in preparation.

[2] Alvarez (O.), Singer (I. M.) and Zumino (B.). - Gravitational Anomalies and the Family's Index Theorem, Comm. Math. Phys., t. 96, 1984, p. 409. | Article | MR 769356 | Zbl 0587.58042

[3] Atiyah (M. F.), Patodi (V. K.) and Singer (I. M.). - Spectral asymmetry and Riemannian geometry II, Math. Proc. Camb. Phil. Soc., t. 78, 1975, p. 405. | Article | MR 397798 | Zbl 0314.58016

[4] Atiyah (M. F.) and Singer (I. M.). - Dirac operators coupled to vector potentials, Proc. Nat. Acad. Sci. USA, t. 81, 1984, p. 2597. | Article | MR 742394 | Zbl 0547.58033

[5] Atiyah (M. F.) and Singer (I. M.). - Index Theory for skew-adjoint Fredholm Operators, Pub. Math. IHES, t. 37, 1969, p. 305. | MR 285033 | Zbl 0194.55503

[6] Bonora (L.), Cotta-Ramusino (P.). - Some remarks on B.R.S. transformations, anomalies and the cohomology of the Lie algebra of the group of gauge transformations, Comm. Math. Phys., t. 87, 1983, p. 589. | Article | MR 691046 | Zbl 0521.53064

[7] Chern (S. S.). - Geometry of Characteristic Classes, Appendix, Complex Manifolds without Potential Theory. - Springer, N.Y. 1979. | MR 533884

[8] Chern (S. S.) and Simons (J.). - Characteristic forms and geometric invariants, Ann. of Math., t. 99, 1974, p. 48. | Article | MR 353327 | Zbl 0283.53036

[9] Connes (A.). - Cohomologue cyclique et foncteurs Ext n , C. R. Acad. Sci. Paris, t. 296, 1983, p. 953. | MR 777584 | Zbl 0534.18009

[10] Deser (S.), Jackiw (R.) and Templeton (S.). - Three Dimensional Massive Gauge Theories, Ann. Phys. (NY), t. 140, 1982, p. 372. | Article | MR 665601

[11] Fadeev (L.). - Operational Anomalies for the Gauss law, Phys. Lett., t. 14B, 1984, p. 81. | Article

[12] Frenkel (I. B.) and Kac (V.). - Basic representations of affine Lie algebras and dual resonance models, Invent. Math., t. 62, 1980, p. 23. | Article | MR 595581 | Zbl 0493.17010

[13] Hawking (S. W.). - Zeta function regularization of path integrals in curved spacetime, Comm. Math. Phys., t. 55, 1977, p. 133. | Article | MR 524257 | Zbl 0407.58024

[14] Jackiw (R.). - (a) Quantization of Physical Parameters, Comments Nuclear and Particle Physics, t. 13, 1984, p. 15

Jackiw (R.). - (b) Fractional Fermions, (Comments Nuclear and Particle Physics, t. 13, 1984, p. 141).

[15] Loday (J. L.) and Quillen (D.). - Cyclic homology and the Lie algebra homology of matrices, preprint. | MR 780077 | Zbl 0565.17006

[16] Lott (J.). - A proof of axial anomaly, Harvard preprint. | Zbl 0598.58047

[17] Quillen (D.). - Determinants of Cauchy-Riemann Operators on a Riemann surface, IHES preprint, July 1984. | MR 783704 | Zbl 0603.32016

[18] Ramadas (T. R.). - The Wess-Zumino term and fermionic solitons, Comm. Math. Phys., t. 93, 1984, p. 355. | Article | MR 745690 | Zbl 0569.58017

[19] Ray (D.) and Singer (I. M.). - R-torsion and the Laplacian on Riemannian Manifolds, Adv. in Math., t. 7, 1971, p. 145. | Article | MR 295381 | Zbl 0239.58014

[20] Seeley (R. T.). - Complex powers of an elliptic operator, Amer. Math. Soc. Proc. Sym. Pure Math., t. 10, 1967, p. 288. | Article | MR 237943 | Zbl 0159.15504

[21] Segal (G.). - Unitary representations of some infinite dimensional groups, Comm. Math. Phys., t. 80, 1981, p. 301. | Article | MR 626704 | Zbl 0495.22017

[22] Singer (I. M.). - Some remarks on the Gribov ambiguity, Comm. Math. Phys., t. 60, 1978, p. 7. | Article | MR 500248 | Zbl 0379.53009

[23] Vafa (C.) and Witten (E.). - Eigenvalue inequalities for fermions in gauge theories, preprint Joseph Henry Lab. Princeton Apr. 1984. | MR 765268

[24] Wess (J.) and Zumino (B.). - Consequences of Anomalous Ward Identities, Phys. Lett., t. 37 B, 1971, p. 95. | Article | MR 342064

[25] Witten (E.). - Global aspects of current algebra, Nuc. Phys. B, t. 223, 1983, p. 422. | Article | MR 717915

[26] Witten (E.). - An SU(2) anomaly, Phys. Lett., t. 117 B, 1982, p. 324. | Article | MR 678541